RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 10, Issue 2  

Endomorphism Rings of Abelian Groups and Modules


Linear preservers of extremes of rank inequalities over semirings: term-rank and zero-term-rank
L. B. Beasley, A. È. Guterman, S. Yi
3
Automorphisms of endomorphism rings of a class of almost completely decomposable groups
E. A. Blagoveshchenskaya
23
Elementary equivalence of categories of modules over rings, endomorphism rings, and automorphism groups of modules
E. I. Bunina, A. V. Mikhalev
51
Elementary equivalence of endomorphism rings of Abelian $p$-groups
E. I. Bunina, A. V. Mikhalev
135
On pureness in Abelian groups
M. A. Turmanov
225
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020